# SDR AALA202311140832

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A320*
- Aircraft serial: 5292
- Aircraft time: 35,026 hours, 14,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS SCREEN AT 1L DOOR SHWOS 1R DOOR PRESSURE INDICATION. MAINTENANCE SERVICED THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
